# SDR FDEA2020042310772

- Difficulty date: April 21, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: ANB7142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE LEFT SIDE STA 1381 FILLET PANEL SUPPORT RIB, LOWER CLIP IS CRACKED. REMOVED LOWER CLIP (ANB7142-7) CLIP AND INSTALLED NEW FABRICATED ANB7142-7 CLIP REF SRM 51-31-01-0G.
